# SDR SWIA2015012740633

- Difficulty date: January 21, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 30,548 hours, 18,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CYCLE ON AND OFF IN THE CABIN WHEN THE FLIGHT DECK SWITCH IS PLACED ON THE ARMED POSITION.  REPLACED RELAY K135. EMERGENCY LIGHTS  OPS CHECKED GOOD IAW AMM.
